# SDR 2000ZZZX212

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24E
- Make and model: Cessna 550
- Aircraft serial: 5500651
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Part number: L2020001A
- Condition: Broken
- Location: Thrust Reverser
- Part time: 2,927 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PRE-FLIGHT, CREW FOUND LEFT LOWER THRUST REVERSER DOOR HANGING DOWN.  MAINTENANCE FOUND LUGS BROKEN ON BLOCKER DOOR 'BIRDCAGE' ASSEMBLY.  FAILURE DUE TO IMPROPER BOLT ANTI-ROTATION DEVICE INSTALLATION PREVIOUSLY C/W.  BLOCKER DOOR POSSIBLY WOULD HAVE LEFT AIRCRAFT ON NEXT FLIGHT.  THRUST REVERSER ASSY CHANGED.
